American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 103 found      Go to page: 1 2 3 4

[31] Tournaments. CBMS Regional Conference Series in Mathematics 115 (2011) 67-76.
Book volume table of contents   
View Article: PDF

[32] Joseph P. Brennan and Neil Epstein. Noether normalizations, reductions of ideals, and matroids. Proc. Amer. Math. Soc. 139 (2011) 2671-2680. MR 2801606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] David G. Wagner. Multivariate stable polynomials: theory and applications. Bull. Amer. Math. Soc. 48 (2011) 53-84. MR 2738906.
Abstract, references, and article information   
View Article: PDF

[34] Federico Ardila and Alexander Postnikov. Combinatorics and geometry of power ideals. Trans. Amer. Math. Soc. 362 (2010) 4357-4384. MR 2608410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Dillon Mayhew, Gordon Royle and Geoff Whittle. The Internally $4$-Connected Binary Matroids With No $M(K_{3,3})$-Minor.. Memoirs of the AMS 208 (2010) MR 2742785.
Book volume table of contents   

[36] Julius Borcea, Petter Brändén and Thomas M. Liggett. Negative dependence and the geometry of polynomials. J. Amer. Math. Soc. 22 (2009) 521-567. MR 2476782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Valerie Hower. A counterexample to the maximality of toric varieties. Proc. Amer. Math. Soc. 136 (2008) 4139-4142. MR 2431025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Thomas Zaslavsky. Quasigroup associativity and biased expansion graphs. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 13-18. MR 2200950.
Abstract, references, and article information   
View Article: PDF

[39] Tawanda Gwena. Degenerations of cubic threefolds and matroids. Proc. Amer. Math. Soc. 133 (2005) 1317-1323. MR 2111937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Dirk Vertigan. Latroids and their representation by codes over modules. Trans. Amer. Math. Soc. 356 (2004) 3841-3868. MR 2058508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jeremy L. Martin. Geometry of graph varieties. Trans. Amer. Math. Soc. 355 (2003) 4151-4169. MR 1990580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] E. Swartz. Topological representations of matroids. J. Amer. Math. Soc. 16 (2003) 427-442. MR 1949166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] George M. Bergman. Constructing division rings as module-theoretic direct limits. Trans. Amer. Math. Soc. 354 (2002) 2079-2114. MR 1881031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Manoel Lemos and James Oxley. A sharp bound on the size of a connected matroid. Trans. Amer. Math. Soc. 353 (2001) 4039-4056. MR 1837219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Eva Maria Feichtner and Günter M. Ziegler. On cohomology algebras of complex subspace arrangements. Trans. Amer. Math. Soc. 352 (2000) 3523-3555. MR 1694288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] W. Kook, V. Reiner and D. Stanton. Combinatorial Laplacians of matroid complexes. J. Amer. Math. Soc. 13 (2000) 129-148. MR 1697094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jonathan Wiens and Sergey Yuzvinsky. De Rham cohomology of logarithmic forms on arrangements of hyperplanes. Trans. Amer. Math. Soc. 349 (1997) 1653-1662. MR 1407505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Geoff Whittle. On Matroids Representable over $GF(3)$ and Other Fields. Trans. Amer. Math. Soc. 349 (1997) 579-603. MR 1407504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Jack E Graver, Brigitte Servatius and Herman Servatius. Matroid theory. Graduate Studies in Mathematics 2 (1993) 55-92.
Book volume table of contents
View Article: PDF

[50] Jack E Graver, Brigitte Servatius and Herman Servatius. Overview. Graduate Studies in Mathematics 2 (1993) 1-15.
Book volume table of contents
View Article: PDF

[51] Jack E Graver, Brigitte Servatius and Herman Servatius. Infinitesimal rigidity. Graduate Studies in Mathematics 2 (1993) 17-53.
Book volume table of contents
View Article: PDF

[52] Jack E Graver, Brigitte Servatius and Herman Servatius. Rigidity in higher dimensions. Graduate Studies in Mathematics 2 (1993) 129-151.
Book volume table of contents
View Article: PDF

[53] Jack E Graver, Brigitte Servatius and Herman Servatius. Linear and planar rigidity. Graduate Studies in Mathematics 2 (1993) 93-128.
Book volume table of contents
View Article: PDF

[54] Jack E Graver, Brigitte Servatius and Herman Servatius. Combinatorial Rigidity. Graduate Studies in Mathematics 2 (1993) MR MR1251062.
Book volume table of contents   

[55] Sergey Yuzvinsky. Free and locally free arrangements with a given intersection lattice . Proc. Amer. Math. Soc. 118 (1993) 745-752. MR 1160307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] I. M. GelЬfand and R. D. MacPherson. A combinatorial formula for the Pontrjagin classes . Bull. Amer. Math. Soc. 26 (1992) 304-309. MR 1129313.
Abstract, references, and article information   
View Article: PDF

[57] Thomas Zaslavsky. Strong Tutte functions of matroids and graphs . Trans. Amer. Math. Soc. 334 (1992) 317-347. MR 1080738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Jürgen Richter and Bernd Sturmfels. On the topology and geometric construction of oriented matroids and convex polytopes . Trans. Amer. Math. Soc. 325 (1991) 389-412. MR 994170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Günter M. Ziegler. Binary supersolvable matroids and modular constructions . Proc. Amer. Math. Soc. 113 (1991) 817-829. MR 1068134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Sergey Yuzvinsky. Cohomology of local sheaves on arrangement lattices . Proc. Amer. Math. Soc. 112 (1991) 1207-1217. MR 1062840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 103 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia